MathSciNet Relay Station
MathSciNet bibliographic data
MR854761 81C20
Zambrini, J.-C. Variational processes and stochastic versions of mechanics. J. Math. Phys. 27 (1986), no. 9, 2307–2330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement